# SDR DALA2023020700949

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,188 hours, 26,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602 KNUCKLE KNOCKERGETS STUCK IN. CORRECTIVE ACTION: KNUCKLE KNOCKER OPS CKS NML. (2614775)
